# SDR CA120717006

- Difficulty date: July 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT MAIN GEAR CYCLE DID NOT COMPLETE ON APPROACH. GEAR CYCLE WAS SLOW AND NOT COMPLETELY SMOOTH.  THE GEAR WAS INSPECTED AND THE RT PIVOT POINTS WERE LUBRICATED. THE GEAR THEN CYCLED NORMALLY.  WE HAVE REVISED OUR MAINTENANCE SCHEDULE TO DECREASE THE LUBRICATION INTERVAL FOR THE GEAR AND MADE CHANGES TO HOW WE FRESH WATER RINSE THE FLOATS.
